# SDR 2023F00053

- Difficulty date: January 10, 2023
- Submitted: February 10, 2023
- Operation: General aviation
- Aircraft: N940PH
- Make and model: Skrsky S92A
- Aircraft serial: 920206
- Aircraft time: 8,530 hours, 8,490 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 9241004830110
- Part serial: C06001168
- Condition: Inoperative
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APPROX 15 MINUTES INTO FLIGHT, AFCS DEGRADE CAUTION LIGHT ILLUMINATED WITH ASSOCIATED FAULT CODE AFCS COLL TRIM 008. COLLECTIVE TRIM "BEEP SWITCH" WOULD NOT MOVE COLLECTIVE LEVER UP OR DOWN. ASSOCIATED EMERGENCY PROCEDURE PERFORMED AND AFCS DEGRADE CAUTION LIGHT WOULD NOT EXTINGUISH. RTB.
